Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Efficient calculation of Clausen's integral

Author: Van E. Wood
Journal: Math. Comp. 22 (1968), 883-884
MSC: Primary 65.25
MathSciNet review: 0239733
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

PII: S 0025-5718(1968)0239733-9
Article copyright: © Copyright 1968 American Mathematical Society